# SDR DL764091473

- Difficulty date: September 13, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 31,791 hours, 9,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: S283W6032
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3L DOOR SLIDE (EXTERIOR) LIGHT INOP.  FOUND LOOSE CONNECTOR BEHIND PWR PACK FOR DOOR 3L SLIDE LIGHT.  REPAIRED, OPS GOOD.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
